# SDR UPS202402

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 0807075O
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE REPORTED LEFT MAIN ENTRY DOOR UPPER SIDE OF LOWER 'U' CHANNEL CORRODED.  FABRICATED REPAIR PER SRM 51-40-1, 51-10-2, 51-20-4.
